Analysis & PDE
- Anal. PDE
- Volume 8, Number 3 (2015), 513-559.
Inverse scattering with partial data on asymptotically hyperbolic manifolds
We prove a local support theorem for the radiation fields on asymptotically hyperbolic manifolds and use it to show that the scattering operator restricted to an open subset of the boundary of the manifold determines the manifold and the metric modulo isometries that are equal to the identity on the open subset where the scattering operator is known.
Anal. PDE, Volume 8, Number 3 (2015), 513-559.
Received: 3 September 2013
Revised: 23 December 2014
Accepted: 22 January 2015
First available in Project Euclid: 16 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hora, Raphael; Barreto, Antônio. Inverse scattering with partial data on asymptotically hyperbolic manifolds. Anal. PDE 8 (2015), no. 3, 513--559. doi:10.2140/apde.2015.8.513. https://projecteuclid.org/euclid.apde/1510843094